# SDR ABXA9500072

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3912073501
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 90-18-03; S.B. 57-129, REV. 3, THE LEFT TRAPEZOIDAL PANEL VERTICAL ATTACH FITTING SHOWED A CRACK INDICATION DURING ULTRASONIC INSPECTION.  REPLACED ATTACH FITTING IAW E.A. NR AD 57-03213-MA.
